# SDR CALA2024041501067

- Difficulty date: March 28, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 69,435 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Lbl 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 AND LBL 40.87 IS CRACKED SUPPORT TASK NSA EMX NR 00119 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA. 540 AND LBL 40.87 IAW UAL B737 800 SRM 51-40-02 AND DWG 111A2000 REV. ORIGINAL
